# SDR YAD2010F00000

- Difficulty date: October 7, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N116AX
- Make and model: Beech 1900C
- Aircraft serial: UC17
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: CM10033
- Condition: Unserviceable
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, LT BRAKES LOCKED UP.  PILOT STATED THAT AFTER LANDING THE LT BRAKES ACTIVATED WITHOUT INPUT FROM EITHER CREW MEMBER.  THE DEGREE OF BRAKING ACTION WAS SLIGHT INITIALLY BUT BUILT AS TAXI PROGRESSED TO THE POINT THAT THE ACFT COULD NOT BE TAXIED AFTER DEPARTING THE RUNWAY.  MX WAS DISPATCHED TO THE SCENE AND FOUND THE BRAKES TO BE FREE AND OPERATING NORMALLY.  ACFT WAS THEN TOWED TO THE HANGAR WITHOUT FURTHER INCIDENT.  MX WAS UNABLE TO FIND ANY ISSUES WITH THE ACFT WHEELS/BRAKE SYS AND WAS UNABLE TO DUPLICATE THE PROBLEM.  A CHECK INTO THE ACFT HISTORY REVEALED THAT 5 DAYS PRIOR THERE WAS AN OCCURANCE ON THE RAMP IN WHICH A PILOT REPORTED "LITTLE" BRAKING ACTION ON THE LT SIDE.  AT THAT TIME THE BRAKE SYSTEM WAS BLED AND OPERATED NORMALLY.  FURTHER OPS CHECKS PRODUCED INCONSISTENT BRAKING ACTION FROM THE PILOTS LT PEDAL.  THE LT BRAKE MASTER CYLINDER WAS CHANGED AND THE SYSTEM OPERATIONALLY CHECKED NORMAL.
